| Model Number |
VOLAR DISTAL RAD PLT TI STD LT 3H |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-8916vsl-03 volar distal radius plate holes appeared to be larger than the distal holes.When the surgeon attempted to lock a 2.4mm screw, it pushed past the holes, unable to be locked.This was discovered during a distal radius orif procedure on (b)(6) 2023.Additional information requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.